# SDR DLL13960122

- Difficulty date: January 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N790DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1143
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1765
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV INSPECTION, THE FUSELAGE SKIN WAS FOUND SEVERELY CORRODED AT FS 1765, STR 39.  THE DAMAGE WAS TRIMMED OUT AND FINAL CUT OUT DIMENSIONS ARE 8.5 INCH BY 7.5 INCH.  AN EXTERNAL DOUBLER WILL BE INSTALLED AS A PERMANENT REPAIR PER DL ERA 272931 REV C.
